MathSciNet Relay Station
MathSciNet bibliographic data
MR949325 (89h:49018) 49B27 (47H15 49C20)
Barbu, V.; Barron, E. N.; Jensen, R. The necessary conditions for optimal control in Hilbert spaces. J. Math. Anal. Appl. 133 (1988), no. 1, 151–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement